Thanks for your question and concern. At the age of 22, there are very less chances of getting a menopause. The reasons for such delayed periods can be the result of the contraceptive injection taken for such a long period of time and the side effects associated with this injection. The lack of passion in sex might be because you are not taking any contraceptive injection these days. It is pretty common amongst women and girls not having regular periods after they stop taking the contraceptive injection. Your body may take more than 12 months to get back to the regular periods. You need not worry about the STD symptoms if you thinking of some because it will get back to normal in a few months. But still if you are worried and afraid regarding the sexual infections, you could probably visit your nearest doctor and discuss your entire problem with your doctor. It is always advised to take such contraceptive injections on the instructions of your doctor only and avoid using it so frequently. You can also call a helpline meant for solving such problems and discuss your issue with the available nurse. You must take proper precautions while having sex such as usage of condom protects you from various sexual infections and diseases. You can also seek proper knowledge about the sexual infections and STD symptoms to avoid any kind of disease or infection in future. And if you have the proper knowledge of the symptoms, you could diagnose the problem at an early stage and get the treatment done. Best wishes.